# SDR WX0A2012052107187

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59144191
- Condition: Gouged
- Location: Access Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPARTMENT ACCESS DOOR JAMB PAN GOUGED OUT OF LIMITS.  REMOVED DAMAGED JAMB PAN.  RECEIVED REPLACEMENT JAMB PAN, LOCATED, DRILLED AND INSTALLED IAW STS ENGINEERING AUTHORIZATION 10-2012-126
